# SDR JJBA20220728029

- Difficulty date: July 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 38,107 hours, 26,444 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Galley
- Part number: 500064001
- Part serial: 01829700
- Condition: Inoperative
- Part time: 42,753 hours, 30,140 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM GALLEY IN FLIGHT. NO SMELL AFTER COFFEE MAKERS OFF ON THE GROUND. PERFORMED OPERATIONAL CHECK ON COFFEE MAKERS, COULD NOT FIND BURNING SMELL IN THE GALLEY. R&R BOTH COFFEE MAKERS. OPS CHECK GOOD, BURNING SMELL NOT PRESENT

RH - PN 500-0640-01 SN 02-10-32279 TSN 38368.56 CSN: 27076 TSI: 32033.27
